# SDR DALA1212400697

- Difficulty date: February 20, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AND CORRODED ON UPPER FLANGE STA 1460 ABOVE STR 25-26L.  DENT IS NOT ALLOWED ON UPPER FLANGE OF AFT CARGO FRAME IAW SRM 53-00-07 FIG 101 PG 101-103 ALLOWABLE DAMAGE 1.  AFT CARGO FRAME DENTED AND CORRODED ON UPPER FLANGE STA 1460 ABOVE 25-26L.  DAMAGED TO FRAME OUT OF LIMITS DUE TO LOCATION OF DENT.  REMOVED DAMAGE AREA,FABRICATED AND INSTALLED REPAIR SPLICE IAW B 757 SRM 53-00-07 DURING HMV.  REPAIR TO BE ACCOMPLISHED ON SAA NRC 202035.
